About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 129069, 7 pages
http://dx.doi.org/10.1155/2014/129069
Research Article

A Modified Mixed Ishikawa Iteration for Common Fixed Points of Two Asymptotically Quasi Pseudocontractive Type Non-Self-Mappings

Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 3 January 2014; Accepted 21 February 2014; Published 26 March 2014

Academic Editor: Rudong Chen

Copyright © 2014 Yuanheng Wang and Huimin Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Schu, “Approximation of fixed points of asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 112, pp. 143–151, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. W. Takahashi, N.-C. Wong, and J.-C. Yao, “Attractive point and weak convergence theorems for new generalized hybrid mappings in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 13, pp. 745–757, 2012. View at Zentralblatt MATH
  4. Y. Kurokawa and W. Takahashi, “Weak and strong convergence theorems for nonspreading mappings in Hilbert spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 6, pp. 1562–1568, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. H. K. Xu, “Vistosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, pp. 279–291, 2004. View at Publisher · View at Google Scholar
  6. D. R. Sahu, H.-K. Xu, and J.-C. Yao, “Asymptotically strict pseudocontractive mappings in the intermediate sense,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 10, pp. 3502–3511, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. J. K. Kim, D. R. Sahu, and Y. M. Nam, “Convergence theorem for fixed points of nearly uniformly L-Lipschitzian asymptotically generalized Φ-hemicontractive mappings,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 12, pp. e2833–e2838, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. S. S. Chang, “Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 129, no. 3, pp. 845–853, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. P. Cholamjiak and S. Suantai, “A new hybrid algorithm for variational inclusions, generalized equilibrium problems, and a finite family of quasi-nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2009, Article ID 350979, 7 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. C. Klin-Eam and S. Suantai, “Strong convergence of composite iterative schemes for a countable family of nonexpansive mappings in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 2, pp. 431–439, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. S. Plubtieng and K. Ungchittrakool, “Approximation of common fixed points for a countable family of relatively nonexpansive mappings in a Banach space and applications,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 6, pp. 2896–2908, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, vol. 2005, no. 1, pp. 103–123, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. L.-C. Zeng and J.-C. Yao, “Implicit iteration scheme with perturbed mapping for common fixed points of a finite family of nonexpansive mappings,” Nonlinear Analysis, Theory, Methods and Applications, vol. 64, no. 11, pp. 2507–2515, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. Y.-H. Wang and Y.-H. Xia, “Strong convergence for asymptotically pseudocontractions with the demiclosedness principle in Banach spaces,” Fixed Point Theory and Applications, vol. 2012, 8 pages, 2012. View at Publisher · View at Google Scholar
  16. Y.-H. Wang and W. F. Xuan, “Convergence theorems for common fixed points of a finite family of relatively nonexpansive mappings in Banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 259470, 7 pages, 2013.
  17. L.-C. Zeng and J.-C. Yao, “Stability of iterative procedures with errors for approximating common fixed points of a couple of q-contractive-like mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 661–674, 2006. View at Publisher · View at Google Scholar · View at Scopus
  18. L.-C. Zeng, T. Tanaka, and J.-C. Yao, “Iterative construction of fixed points of nonself-mappings in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 814–825, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. L. C. Zeng, N. C. Wong, and J. C. Yao, “Convergence analysis of iterative sequences for a pair of mappings in Banach spaces,” Acta Mathematica Sinica, vol. 24, no. 3, pp. 463–470, 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. X. Wu, J. C. Yao, and L. C. Zeng, “Uniformly normal structure and strong convergence theorems for asymptotically pseudocontractive mappings,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 3, pp. 453–463, 2005.
  21. L.-C. Ceng, N.-C. Wong, and J.-C. Yao, “Fixed point solutions of variational inequalities for a finite family of asymptotically nonexpansive mappings without common fixed point assumption,” Computers and Mathematics with Applications, vol. 56, no. 9, pp. 2312–2322, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. C. E. Chidume, E. U. Ofoedu, and H. Zegeye, “Strong and weak convergence theorems for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 364–374, 2003. View at Publisher · View at Google Scholar · View at Scopus
  23. H. Zegeye, M. Robdera, and B. Choudhary, “Convergence theorems for asymptotically pseudocontractive mappings in the intermediate sense,” Computers and Mathematics with Applications, vol. 62, no. 1, pp. 326–332, 2011. View at Publisher · View at Google Scholar · View at Scopus
  24. S.-S. Chang, “Some problems and results in the study of nonlinear analysis,” Nonlinear Analysis, Theory, Methods and Applications, vol. 30, no. 7, pp. 4197–4208, 1997. View at Scopus